# SDR YENA2023062700742

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 79,792 hours, 29,016 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#423, BOS-STI. (AIRCRAFT DIVERTED TO JFK) 'ON DEPARTURE CLIMBING THROUGH 1,000' AIRCRAFT PITCHED UP GENTLY UNCOMMANDED AND PITCH TRIM WAS MOVING NOSE UP W/ NO COMMANDS FROM; AS PER TSM 27-30-00 R/R ELAC 2 IAW AMM 27-93-34. OPS CHECK IS GOOD. A/C OK TO CONT SVC.'
